Jump to content
CrazyBoards.org

gabapentin and possibly mania activity


Recommended Posts

I take gabapentin mostly for anxiety and sleep. at night 300 mg the doctor directed. but it seems like it makes other people irritated in my presence, because it does give me energy. but i'm not exactly sure if it is mania or hypomania or not, cause i mostly feel ok. but people around me, seem to get agitated. like my sister's boyfriend gets agitataed, and my parents also. i can tell if im taking gabapentin and in a good mood- i tend to soar for about as long as i can- and then not be able to sleep at night sometimes.

It works great for anxieyt, sleep, and pain. but i feel like sometimes it annoys my family members when im on it. woudl taking it twice a day calm this down, and make me more normal? like 600 mg. i know that the anxiolytic effects would diminish somewhat being that, if you take it once a day it's almost a relaxing wave of soothingness, that ultimately turns out good for me, but bad for people around me i guess.

Link to comment
Share on other sites

I would NOT advise increasing the dose. That may be disastrous. Yes, adding another 300 mg dose in the morning counts as increasing your dose.

You might try taking half in the morning and half at night (so 150 mg each time). I'm not clear on whether it's helping you sleep or not, but if it isn't, you may want to try moving the whole 300 mg to the morning.

Link to comment
Share on other sites

Why not talk to your parents to see what it is that they see in you at what times relative to you taking the med, and then go talk to your pdoc about it? If Gabapentin is jacking you up, taking more is only going to make things worse. If you are going hypomanic, not seeing your pdoc is only going to go to bad places. Take care of yourself. Make an appointment. Check with your parents for symptom input.

Link to comment
Share on other sites

Why not talk to your parents to see what it is that they see in you at what times relative to you taking the med, and then go talk to your pdoc about it? If Gabapentin is jacking you up, taking more is only going to make things worse. If you are going hypomanic, not seeing your pdoc is only going to go to bad places. Take care of yourself. Make an appointment. Check with your parents for symptom input.

thank you, i think i will try both suggestions, but definitely talking with my parenst is going to be one of them, i think its more me being an annoyance.

i see my doctor the 22nd.

Link to comment
Share on other sites

I also would not change dosing or time taking it without talking to the doctor first. Especially an increase.

If you don't see your doctor until the 22nd, you could always call and ask? that's what they are there for.

Anna

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...